# SDR AALA202101059018

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 19,035 hours, 7,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Galley Dr Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD GALLEY ENTRY DOOR SLIDE GIRT BAR RETENTION IS BROKEN ON RIGHT SIDE.  GIRT BAR WILL NOT HOLD IN PLACE.  ACCOMPLISHED INTERIM REPAIR TO THE GIRT BAR STOWAGE CLIP, PER EA 310644. GIRT BAR RETAINER REPLACED, PER SRM 51-40-02.
